Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is palpitations a side effect of innohep?

Premium Questions

Dr. Lekshmi Rita Venugopal MD

what are the side effects of taking Vibryd or Rabeprazole? I had a echocardiogram today that showed a strong heart. I don't smoke or drink and work out regularly. I had halter heart ekg monitor on four 48 ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Ilir Sharka MD

This is related to inflammation and heart palpitations. What kind of blood test should be done ... Sat. morning I woke up nauseous with heart palpitations. I felt like I had the flu. I waited a few ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Rakhi Tayal MD

the past few days, I have started having palpitations and a panicky feeling like something really bad ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Chintan Solanki MD

horrible palpitations groggy and sleep maybe 2 hours, how long will stay in my system and is this a side effect ? ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Chintan Solanki MD

ANY SIDE EFFECT THANKING YOU KINDLY ... UNWELLNESS OCCASIONAL PALPITATION ALTHOUGH I AM UNDER A LOT OF STRESS JUST NOW.. MY PARTNER AND I WERE ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Moe Zafarani MD

of the side effects , but the anxious, nervousness and racing heart come and goes mostly at night ... View answer

Answered by : Dr. Moe Zafarani ( Cardiologist)
Dr. Sameer Maheshwari MD

I have been having a racing heart for sometime, I researched the drug Oleptro I was on and a side effect of it was racing heartbeat. My psych doc told me to discontinue the drug and I have and I am ... View answer

Answered by : Dr. Sameer Maheshwari ( Cardiologist)
Dr. MIR OSMAN ALI MD

this to be a side effect of the medication, but a side effect of my anxiety/depression itself. Is this possible .... Sometimes this feeling is accompanied with palpitations. This... View answer

Answered by : Dr. MIR OSMAN ALI ( General & Family Physician)
Dr. Ilir Sharka MD

night. I was on malarone for 23 days. I have experienced heart palpitations (side effect for malarone) for the last 3 day. Its possibly the palpitations are more frequent today but maybe I m... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Naresh ruparelia MD

those palpitations and i feeling like they are comming quite often now. i used to smoke but i have quit ... in order to be on a safe side... and how dangrous could that papitation be? could something like ... View answer

Answered by : Dr. Naresh ruparelia ( Cardiologist)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

Palpitations, tremors.

Dr. Jonas Sundarakumar MD

It's better to avoid as energy drinks contain stimulants which can interact with Vyvanse and cause side effects like anxiety, palpitations, agitation, etc.

Dr. Benard Shehu MD

Hi i read your question and would like to suggest to try levitra and see if any side effect is present.